# SDR DALA2024123012074

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,112 hours, 10,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 SEAT 41JH RT SIDE HAS INOP EMERGENCY PATH LIGHT. CORRECTIVE ACTION: REPLACED WIRE HARNESS PER A330 AMM 33-52. OK FOR SERVICE. (6977212)
